# SDR QXEA200500284

- Difficulty date: February 16, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RT ENGINE UPPER FAN COWL INTERNAL OUTBOARD FORWARD FRAME WORN.  REPAIRED IAW HORIZON AIE EA R-54-75 AND REO 670-54-14-336.
